# SDR UPS96205794

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION STA 488 STR 22 RT UPPER FLANGE WL 170 RBL 50.  REMOVED CORROSION, OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED STR 22R FROM STA 470 TO 490 IAW SRM 53-10-3.
